Acta Mathematica, 2000, Volume 187

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] Dynamique des automorphismes des surfaces K3

Serge Cantat IRMAR, UMR 6625 du CNRS, Université de Rennes I

TBD mathscidoc:1701.331902

Acta Mathematica, 187, (1), 1-57, 2000.2
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 513 downloads ] [ 0 comments ] [ Cited by 102 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The$L$_{∞}-norm of the$L$_{2}-spline projector is bounded independently of the knot sequence: A proof of de Boor's conjecture

A. Yu. Shadrin RWTH, Aachen, Germany

TBD mathscidoc:1701.331903

Acta Mathematica, 187, (1), 59-137, 2000.2
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 531 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Polynomial inverse images and polynomial inequalities

Vilmos Totik Boyai Institute, University of Szeged

TBD mathscidoc:1701.331904

Acta Mathematica, 187, (1), 139-160, 1999.9
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 705 downloads ] [ 0 comments ] [ Cited by 67 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Extrapolation of Carleson measures and the analyticity of Kato's square-root operators

Pascal Auscher Faculté de Mathématiques et d'Informatique, Université de Picardie-Jules Verne LAMFA, CNRS-FRE 2270 Steve Hofmann Department of Mathematics, University of Missouri at Columbia John L. Lewis Department of Mathematics, University of Kentucky Philippe Tchamitchian Faculté des Sciences et Techniques de Saint-Jérôme, Université d'Aix-Marseille III LAT, CNRS-UMR 6632

TBD mathscidoc:1701.331905

Acta Mathematica, 187, (2), 161-190, 2000.5
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 767 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Local solvability for a class of differential complexes

Paulo D. Cordaro Department of Mathematics Institute of Mathematics and Statistics (IME), University of São Paulo Jorge G. Hounie Department of Mathematics, Federal University of São Carlos

TBD mathscidoc:1701.331906

Acta Mathematica, 187, (2), 191-212, 2000.6
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 329 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Escaping geodesics of Riemannian surfaces

José L. Fernández Departamento de Matemáticas, Universidad Autónoma de Madrid María V. Melián Departamento de Matemáticas, Universidad Autónoma de Madrid

TBD mathscidoc:1701.331907

Acta Mathematica, 187, (2), 213-236, 1997.1
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 391 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Values of Brownian intersection exponents, I: Half-plane exponents

Gregory F. Lawler Department of Mathematics, Duke University Oded Schramm Microsoft Research, 1, Microsoft Way, Redmond, WA, USA Wendelin Werner Département de Mathématiques, Université Paris-Sud

TBD mathscidoc:1701.331908

Acta Mathematica, 187, (2), 237-273, 2000.1
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 675 downloads ] [ 0 comments ] [ Cited by 198 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Values of Brownian intersection exponents, II: Plane exponents

Gregory F. Lawler Department of Mathematics, Duke University Oded Schramm Microsoft Research, 1, Microsoft Way, Redmond, WA, USA Wendelin Werner Départment de Mathématiques, Université Paris-Sud

TBD mathscidoc:1701.331909

Acta Mathematica, 187, (2), 275-308, 2000.5
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 597 downloads ] [ 0 comments ] [ Cited by 334 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved